Alert archive / Puerto Rico / Flash Flood Warnings in 2022

Flash Flood Warning 12, NWS JSJ

February 5, 2022

NWS JSJ issued this flash flood warning at Feb 5, 2022, 11:32 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2022, 11:32 PM CST (05:32 UTC)
Expired
Feb 6, 2022, 4:25 AM CST
In force
5 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 28 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

830 
WGCA52 TJSJ 060532
FFWSJU
PRC029-031-063-139-060730-
/O.NEW.TJSJ.FF.W.0012.220206T0532Z-220206T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
132 AM AST Sun Feb 6 2022

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Canovanas in Puerto Rico...
  Carolina in Puerto Rico...
  Gurabo in Puerto Rico...
  Trujillo Alto in Puerto Rico...

* Until 330 AM AST.

* At 132 AM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and Emergency Manager reports.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas. Emergency
           managers reported flood waters continue on the
           roadways. Additional rainfall will aggravate the
           situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 1846 6599 1843 6598 1843 6593 1840 6592
      1841 6587 1829 6587 1827 6584 1826 6585
      1827 6593 1825 6595 1823 6594 1821 6600
      1823 6601 1828 6601 1831 6602 1831 6604
      1837 6603 1838 6600 1840 6599 1844 6604

FLASH FLOOD...RADAR INDICATED

$$

CVB/RAM
2 follow-up statements
172 
WGCA52 TJSJ 060723
FFWSJU
PRC029-031-063-139-061130-
/O.EXT.TJSJ.FF.W.0012.000000T0000Z-220206T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
323 AM AST Sun Feb 6 2022

The National Weather Service in San Juan has extended the

* Flash Flood Warning for...
  Canovanas in Puerto Rico...
  Carolina in Puerto Rico...
  Gurabo in Puerto Rico...
  Trujillo Alto in Puerto Rico...

* Until 730 AM AST.

* At 323 AM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 4 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is already occurring 
  in some areas and additional rains will only aggravate the ongoing 
  situation.

  HAZARD...Flash flooding caused by thunderstorms with heavy
           rains.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 1846 6599 1843 6598 1843 6593 1840 6592
      1841 6587 1829 6587 1827 6584 1826 6585
      1827 6593 1825 6595 1823 6594 1821 6600
      1823 6601 1828 6601 1831 6602 1831 6604
      1837 6603 1838 6600 1840 6599 1844 6604

FLASH FLOOD...RADAR INDICATED

$$

RAM
762 
WGCA72 TJSJ 061025
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
625 AM AST Sun Feb 6 2022

PRC029-031-063-139-061035-
/O.CAN.TJSJ.FF.W.0012.000000T0000Z-220206T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Canovanas PR-Carolina PR-Gurabo PR-Trujillo Alto PR-
625 AM AST Sun Feb 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CANOVANAS, CAROLINA, GURABO 
AND TRUJILLO ALTO...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat for the next hour or so. Please continue to heed remaining 
road closures.

LAT...LON 1846 6599 1843 6598 1843 6593 1840 6592
      1841 6587 1829 6587 1827 6584 1826 6585
      1827 6593 1825 6595 1823 6594 1821 6600
      1823 6601 1828 6601 1831 6602 1831 6604
      1837 6603 1838 6600 1840 6599 1844 6604

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 7:58 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 5, 7:58 PM CST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
958 PM AST Sat Feb 5 2022

.UPDATE...An incredibly active day seems to be slowing down this
evening, but scattered to numerous showers remain over the local
area. Numerous areas flooded across northern Puerto Rico, and
radar derived rainfall estimates indicate that up to 10 inches of
rain may have fallen in a small area in north central Puerto Rico.
The scattered shower activity is expected to continue through the
night, mainly affecting portions of north and eastern PR, while a
few brief showers could affect the USVI. No changes were mare to
the ongoing short term forecast.

&&

.AVIATION...No changes from the previous discussion. Brief MVFR
conds can be expected at times across the TJSJ, TIST, and TISX
terminals overnight as SHRA moves through the local flying area.
Winds will remain easterly overnight at around 10 knots, but gusty
near the SHRA. CIGs are expected to continue overnight at
FL040-060

&&

.MARINE...Hazardous marine and surf zone conditions continue
overnight. No changes were made to the forecast since the previous
discussion. The local buoy observations are in agreement with the
latest guidance. There is still a High rip current risk, Small
Craft Advisory, and a High Surf Advisory in effect.

&&

.PREV DISCUSSION... /issued 538 PM AST Sat Feb 5 2022/

SYNOPSIS...Moist and unsettled weather conditions will prevail
through at least Sunday, with the bulk of the activity favoring
northeastern Puerto Rico and the U.S. Virgin Islands. Urban and
small stream flooding to localized flash flooding, rapid rises
along rivers, and mudslides near steep areas remain likely with
any extended period of moderate to heavy rains. Wind-driven seas
and a northerly swell will maintain hazardous marine and dangerous
surf-zone conditions through early next week.

SHORT TERM...Tonight through Monday...

Moist and unsettled weather conditions will prevail tonight into
Sunday, improving Sunday night into Monday. A surface high
pressure moving eastward across the western Atlantic will maintain
moderate to fresh east-northeast winds, becoming more easterly on
Monday as this feature moves further eastward into the north-
central Atlantic. The frontal boundary and the associated moisture
field will continue to linger over the region, with the bulk of
moisture now located to the east-southeast of the local islands.
Still, enhanced low-level moisture convergence and a weak easterly
disturbance will add to the already unstable environment, causing
precipitable waters to hold at around 1.9 inches through tonight.
At higher levels, a mid-to-upper trough will continue to sag
southward, with the trough now extending over the Leeward Islands,
providing dynamical forcing for deep convective development. The
resulting shower activity will favor the northern and eastern
sections of Puerto Rico and the U.S. Virgin Islands through the
overnight/early morning hours. Additional rainfall amounts of one
to two inches are possible. By late Sunday morning into the
afternoon hours, and supported by daytime heating and local
effects, convective development with a chance for isolated
thunderstorms will focus over the interior and western to the
southern section of Puerto Rico. Any extended periods of moderate
to locally heavy rains over already saturated soils will lead to
urban and small stream flooding to localized flash flooding, as
well as rapid rises along rivers and mudslides near areas of steep
terrain.

A gradual improvement is anticipated for Sunday night into
Monday, with mid-level ridging slowly building over the region and
the erosion of the available moisture; tho moisture levels will
remain near-normal levels. Nonetheless, conditions will remain
reasonably unstable to support more localized shower and isolated
thunderstorm development, as well as a dominant advective weather
pattern bringing showers to portions of northeastern Puerto Rico
and the U.S. Virgin Islands at times.

LONG TERM...Tuesday through Saturday...

FROM PREV DISCUSSION... /issued 534 AM AST Sat Feb 5 2022/

For the first two days of the long period, a transitioning weather
pattern is expected. A mid to upper level trough will move of the
local area, and a ridge will establish over the islands by
Wednesday. Bands of moisture will continue to linger throughout
the area enhancing the potential for more shower activity. This
ridge will promote stable conditions aloft for most of the long
term period across the region. This pattern will result in passing
showers across the local waters moving into the windward portions
of Puerto Rico and the U.S. Virgin Islands during morning hours.
Then, in the afternoon hours, the moisture available will combine
with the daytime heating and local effects causing a few isolated
showers with rainfall accumulations. The U.S. Virgin Islands are
expected to have mainly fair weather conditions. A seasonal
weather pattern but with more patches of dry air will dominate,
and the rainfall accumulation totals remains low. Temperatures
above normal are forecasted in some sectors as the ridge takes
place over the local area.

AVIATION...SHRA and TSRA across the local flying area may affect
the local terminals at times this afternoon and evening. This
activity will produce at least MVFR conds and mtn obscurations for
brief periods, but prevailing VCSH/VCTS is expected. TJSJ, TIST, and
TISX is likely to observe these conditions through the  have the
forecast period. Sfc winds from the E at 10-20 kts with gusts to 25
kts possible near the shower activity. Overnight winds will be 5-10
kts with occasional gusts.

MARINE...The combination of wind-driven seas and a northerly
swell spreading across the regional waters will maintain hazardous
marine conditions due to building seas up to 10 feet through the
weekend into early next week. As a result, Small Craft Advisories
remain in effect for the local waters, except for coastal waters
of southern and southwestern Puerto Rico, where seas should stay
below 5 feet.

Large breaking waves of up to 15 feet will also cause dangerous
swimming and surfing conditions, as well as localized beach
erosion and coastal flooding. For this reason, a High Surf
Advisory is in effect for beaches from Aguada and Rincon eastward
to northeastern Puerto Rico, northern Culebra and St Thomas, as
well as eastern St Croix. In addition, there is a high risk of rip
currents for these areas, including all beaches of Vieques.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  72  80  73  82 /  70  70  70  40
STT  70  82  72  82 /  60  60  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late Monday night for Culebra-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-San
     Juan and Vicinity-Southeast-Vieques.

     High Surf Advisory until 6 AM AST Monday for Culebra-North
     Central-Northeast-Northwest-San Juan and Vicinity-Southeast.

     High Surf Advisory until 6 AM AST Sunday for Mayaguez and
     Vicinity.

VI...High Rip Current Risk through late Monday night for St Croix-
     St.Thomas...St. John...and Adjacent Islands.

     High Surf Advisory until 6 AM AST Monday for St Croix.

     High Surf Advisory until 6 AM AST Sunday for St.Thomas...St.
     John...and Adjacent Islands.

AM...Small Craft Advisory until 2 PM AST Monday for Anegada Passage
     Southward to 17N-Atlantic Waters of Puerto Rico and USVI
     from 10 NM to 19.5N-Caribbean Waters of Puerto Rico from 10
     NM to 17N-Coastal Waters of Northern Puerto Rico out 10 NM-
     Coastal Waters of Northern USVI and Culebra out 10 NM-
     Coastal Waters of Northwestern Puerto Rico out 10 NM-
     Coastal Waters of Southern USVI Vieques and Eastern Puerto
     Rico out 10 NM-Mona Passage Southward to 17N.

&&

SHORT TERM...JA
LONG TERM....ICP
PUBLIC DESK...CVB
Hazardous weather outlook, Feb 5, 4:05 AM CST, 19 hours 27 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia en San Juan PR
555 AM AST sabado 5 de febrero de 2022

AMZ710>745-PRZ001>013-061000-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Las aguas costeras cercanas y lejanas a la costa del Atlantico y
Caribe-
555 AM AST sabado 5  de febrero de 2022

Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas con lluvias fuertes
y vientos breves en rafagas esta tarde a traves de sectores de la mayoria
de la isla hoy, incluyendo la zona metropolitana de San Juan y alrededores.

.Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y
de riachuelos, especialmente a traves del centro, oeste y noroeste
de Puerto Rico. Las lluvias fuertes pueden tambien causar aumento
rapido en los rios y riachuelos con deslizamientos de tierra en
areas de pendientes alta. Ademas de posibles derrumbes debido a los
suelos saturados en algunas areas.

.Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos)
a traves de las aguas afuera del Atlantico, porciones de los
pasajes locales y las areas costeras en la tarde, tambien acompanado
de fuerte actividad de tronadas.

.Oleaje...Se espera oleaje peligroso y picado de entre 8 a 10 pies
en las aguas del Atlantico, y pasajes locales y de 5 a 8 pies en el
resto.

.Corrientes Marinas...Existe un alto riesgo de corrientes
marinas para las playas del noroeste a noreste de Puerto Rico,  al
igual que Culebra y algunas del norte y este de Vieques. Tambien hay
un riesgo moderado de corrientes marinas para el resto de las playas
protegidas en la costa sur de Puerto Rico. Se esperan olas
rompientes grandes entre 6 y 9 pies para las playas del noroeste a
noreste de Puerto Rico.

.Dias dos hasta el siete...domingo a viernes

Por lo menos hasta el domingo, un ambiente humedo e inestable
aumentara la probabilidad de aguaceros y actividad de tronadas.
Inundaciones urbanas y de pequenos riachuelos seran posibles con la
conveccion de la manana y la tarde. El riesgo de corrientes marinas
se mantendra de moderado a alto por los proximos dias. Una marejada del norte
y vientos en aumento afectaran las aguas regionales y pasajes
causando oleaje picado y peligroso respectivamente. Oleaje y
condiciones costeras peligrosas tambien estan presentes durante el
fin de semana.

.Comunicado sobre informacion reportada por observadores...

No se espera activacion amplia de observadores. Sin embargo, le
agradeceriamos reportar cualquier informacion sobre inundaciones,
corrientes marinas y oleaje al Servicio Nacional de Meteorologia en
San Juan.

AMZ715-725-VIZ001-002-061000-
San Tomas, San John e Islas Adyacentes-Santa
Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del
Caribe-
555 AM AST sabado 5 de febrero de 2022

Esta perspectiva sobre las condiciones peligrosas del tiempo es para
Islas Virgenes Estadounidenses y las aguas costeras adyacentes.

.Dia Uno...Hoy y esta noche

.Tronadas...Existe una probabilidad de tronadas cerca o sobre las islas avanzada
la tarde y durante la noche.

.Inundaciones...Fuertes lluvias pueden resultar en inundaciones urbanas y
de riachuelos. La lluvia fuerte pudiera causar aumentos rapidos en los
riachuelos y rios con deslizamientos posibles en areas de terreno empinado
debido al oleaje saturado.

.Viento...Se espera viento sostenido en exceso de 20 mph (17 nudos)
a traves de las aguas afueras del Atlantico, porciones de los
pasajes locales y las areas costeras en la tarde, tambien acompanado
de fuerte actividad de tronadas.

.Oleaje...Se espera oleaje peligroso de hasta 8 a 10 pies a traves de las
aguas mar afuera del Atlantico y los pasajes y de 5 a 8 pies en el resto del
area.

.Corrientes Marinas...Existe un riesgo alto de corrientes marinas
para casi todas las playas hoy. Olas rompientes peligrosas de 10 a 14 pies
son probables en el norte de las islas con condiciones peligrosas en las
playas, asi como el potencial de inundaciones costeras aisladas, especialmente
en periodos de marejada alta.

.Dias dos hasta el siete...domingo a viernes

Por lo menos hasta el domingo, un ambiente humedo e inestable
aumentara la probabilidad de aguaceros y actividad de tronadas.
Inundaciones urbanas y de pequenos riachuelos seran posibles con la
conveccion de la manana y la tarde. El riesgo de corrientes marinas
se mantendra de moderado a alto por los proximos dias. Una marejada del norte
y vientos en aumento afectaran las aguas regionales y pasajes
causando oleaje picado y peligroso respectivamente. Oleaje y
condiciones costeras peligrosas tambien estan presentes durante el
fin de semana.

.Comunicado sobre informacion reportada por observadores...

No se espera activacion amplia de observadores. Sin embargo, le
agradeceriamos reportar cualquier informacion sobre corrientes
marinas y oleaje al Servicio Nacional de Meteorologia en San Juan.

In the hours before

Local storm report, Feb 5, 9:37 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1137 PM AST SAT FEB 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      3 NE SAN JUAN           18.44N 66.03W
02/05/2022                   CAROLINA           PR   PUBLIC

            FLOODING WAS REPORTED IN THE AREA.

&&

GRS
Local storm report, Feb 5, 9:40 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1140 PM AST SAT FEB 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      1 WNW CAROLINA          18.42N 66.00W
02/05/2022                   CAROLINA           PR   PUBLIC

            CREEK CAUSING FLOODING.

&&

GRS
Local storm report, Feb 5, 9:51 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1151 PM AST SAT FEB 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            VOLCAN                  18.42N  66.19W
02/05/2022                   BAYAMON            PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED THAT PR-22, CLOSE TO THE
            BAYAMON MILITARY SCHOOL IN KM 15.1, WAS FLOODED WITH
            ALMOST 4 FEET OF WATER AND HAD TO CLOSE SEVERAL LANES
            FOR A COUPLE OF HOURS.

0312 PM     DEBRIS FLOW      BAYAMON                 18.38N  66.16W
02/05/2022                   BAYAMON            PR   EMERGENCY MNGR

            EMERGENCY MANAGERS FROM BAYAMON REPORTED FLOODING IN
            REXVILLE BY CARR 7.

&&

EVENT NUMBER SJU2200025
EVENT NUMBER SJU2200026

CVILLANUEVA
Local storm report, Feb 5, 9:55 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1155 PM AST SAT FEB 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     FLOOD            GUAYNABO                18.39N  66.11W
02/05/2022                   GUAYNABO           PR   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED THAT QUEBRADA MARGARITA BY
            GARDEN HILL WAS OVERFLOWING BY ONE FOOT.

&&

EVENT NUMBER SJU2200027

CVILLANUEVA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:18 PM CSTAreal Flood WarningJSJ4 hr
Feb 5, 7:10 PM CSTAreal Flood AdvisoryJSJ2 hr
Feb 5, 8:46 PM CSTFlash Flood WarningJSJ3 hr
Feb 5, 9:04 PM CSTFlash Flood WarningJSJ86 min
Feb 5, 9:32 PM CSTAreal Flood AdvisoryJSJ118 min
Feb 5, 10:35 PM CSTFlash Flood WarningJSJ7 hr
Feb 5, 10:58 PM CSTAreal Flood AdvisoryJSJ5 hr
Feb 6, 12:07 AM CSTAreal Flood AdvisoryJSJ5 hr
Feb 6, 1:00 AM CSTAreal Flood WarningJSJ6 hr
Feb 6, 2:17 AM CSTAreal Flood WarningJSJ4 hr
Feb 6, 3:39 AM CSTAreal Flood AdvisoryJSJ96 min
Feb 6, 11:30 AM CSTAreal Flood AdvisoryJSJ9 hr
Feb 6, 12:16 PM CSTAreal Flood AdvisoryJSJ3 hr
Feb 6, 12:37 PM CSTAreal Flood AdvisoryJSJ3 hr
Feb 6, 12:48 PM CSTAreal Flood AdvisoryJSJ5 hr
Feb 6, 1:06 PM CSTAreal Flood AdvisoryJSJ114 min
Feb 6, 1:21 PM CSTAreal Flood AdvisoryJSJ3 hr
Feb 6, 1:46 PM CSTFlash Flood Warning Considerable damage threatJSJ4 hr
Feb 6, 2:12 PM CSTFlash Flood Warning Considerable damage threatJSJ5 hr
Feb 6, 3:53 PM CSTFlash Flood Warning Considerable damage threatJSJ112 min
Feb 6, 3:56 PM CSTFlash Flood Warning Considerable damage threatJSJ5 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.